# SDR 2006UALA01742

- Difficulty date: September 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2622 · Fire Bottle, Portable
- Part: O-Ring
- Condition: Leaking
- Location: Halon Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT HALON FIRE EXTINGUISHER DISCHARGED THROUGH THE RUBBER O-RING MOUNTED BETWEEN THE DISCHARGE HANDLE AND BOTTLE WHILE SAFETY PIN REMAINED INSTALLED.  GAUGE READS FULL AND THE NEEDLE REMAINS IN GREEN BAND BUT BOTTLE CONFIRMED EMPTY.  O-RING FOUND DISLODGED.  ALL INDICATIONS ARE THAT THE O-RING BECAME DISLODGED DUE TO EXTERNAL FORCES. THE EXTINGUISHER IS LOCATED IN A HIGH TRAFFIC AREA.  REPLACED FIRE EXTINGUISHER.
